On the index of fractions with square-free denominators in arithmetic progressions

Emre Alkan, Andrew H. Ledoan, Marian Vâjâitu, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review

Abstract

We prove asymptotic formulas for the first and second moments of the index of fractions with square-free denominators of order Q streaming in a given arithmetic progression as Q→∞.

Original languageEnglish (US)
Pages (from-to)131-161
Number of pages31
JournalRamanujan Journal
Volume16
Issue number2
DOIs
StatePublished - Jul 2008

Keywords

  • Arithmetic progressions
  • Index of Farey fractions
  • Riemann zeta-function and Dirichlet L-functions
  • Square-free integers

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On the index of fractions with square-free denominators in arithmetic progressions'. Together they form a unique fingerprint.

Cite this